MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. ROTH NET PLATINUM - UNIVERSAL; RETRIEVAL DEVICE

UNITED STATES ENDOSCOPY GROUP, INC. ROTH NET PLATINUM - UNIVERSAL; RETRIEVAL DEVICE
Model Number 00715050
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the reported event was returned to us endoscopy for evaluation.Examination of the device found the that the mesh loop assembly was detached at the connection to the drive cable.Examination also noted damage to the distal catheter and snare loop characteristic of excessive bending prior to deployment of the mesh loop, which contributed to the separation of the mesh loop.The device history record was reviewed and confirmed the device lot was manufactured to specification.There have been no other complaints associated with this lot.The instructions for use include the following statements: "short strokes, 1"-1.5" (2.5cm - 3.8cm) in length, are recommended throughout device passage to avoid sheath kinking." us endoscopy has scheduled in-service training with the user facility regarding proper insertion technique to avoid kinking the device.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that the mesh loop of a roth net platinum retriever detached from the device during a procedure to retrieve gastric polyps.The procedure was completed using a second roth net device, and the detached portion was retrieved.There was no report of harm to the patient.

Brand Name
ROTH NET PLATINUM - UNIVERSAL
Common Device Name
RETRIEVAL DEVICE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key8808260
Report Number1528319-2019-00027
Device Sequence Number16748545
Product Code FDI
UDI-Device Identifier00816765011973
UDI-Public(01)00816765011973
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K182909
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/18/2022
Device Model Number00715050
Device Catalogue Number00715050
Device Lot Number1903302
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2019
Initial Report FDA Received Date07/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1